# SDR GTIA030685

- Difficulty date: September 21, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Disconnected
- Location: Lt Mlg Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES CAVITIATE ONLY AT SLOW SPEEDS.  INSPECTED BRAKES, FOUND NR 1 BRAKE AFT CONNECTOR DISCONNECTED AND NR 2 BRAKE FWD CONNECTORS DISCONNECTED, RESECURED CONNECTORS.  REMOVED AND REPLACED NR 1 BRAKE AFT CONNECTOR, LEAK CHECKS GOOD AT THIS TIME.  (M)
